severe cold and flu medicine

Last Updated: June 16, 2022

Finding the absolute new severe cold and flu medicine can be tough. Today’s market is filled with correspondingly many options! However, thanks to our team of experts, we find the keep for only what matters most-top quality images no concern how huge or little the size may be.

We have compiled the top 15 severe cold and flu medicine on this list to incite you find your perfect device. Don’t spend too much era reading roughly them though because we have already taken care of that!

These are the best severe cold and flu medicine exhaust systems on sale right now. It comes with all of its most popular items, which have an average review score of 4 stars after more than 1200 customer reviews!

When looking for the perfect severe cold and flu medicine, it’s hard knowing which one will be best. However, we have put together our top 15 recommendations! If there is something specific in mind or just want help deciding amongst styles later read upon below:

Top 15 List of Best severe cold and flu medicine is unadulterated below

Finding the right severe cold and flu medicine for your needs is important. To assist you find one, we analyzed online retailers and looked at factors like user-friendliness as with ease as durability to come in the works with this list! The top 15 products on Amazon

We’ve consulted summit experts who have in-and-out knowledge virtually the severe cold and flu medicine. We chose a feel product, which comes gone amazing features you haven’t heard of since and filtered on top of 100+ products to manage to pay for this list its authenticity!

1
Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY COLD and FLU and NIGHTSHIFT NIGHT SEVERE COLD and FLU: Fast Release, Powerful Multi-Symptom Relief medicine. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal and sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Severe Cold and Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose, sore and itchy throat and allergy symptoms
  • No.1 TRUSTED COLD and COUGH BRAND: No.1 Cold and Cough brand doctors trust for themselves and their families and No.1 Pharmacist Recommended Expectorant
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
2
Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing
  • ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
  • EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
  • COATED CAPLETS provide maximum strength, common cold and flu symptom relief
  • NIGHTTIME COLD and FLU RELIEF for minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • VAPOR ICE: Soothing Vapor Ice flavor in gluten free cold and flu symptom medicine
Sale3
TYLENOL Cold + FLU Multi-Action Day Caplets, Pack of 2
  • Twin 2 Pack of 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
4
Amazon Basic Care Daytime Severe and Nighttime Severe Cold and Flu Relief Combo Pack; Max Strength Cold and Flu Medicine For Aches, Sore Throat, Fever and Cough, 24 Fluid Ounces
  • COMPARE TO Vicks NyQuil Severe and Vicks DayQuil Severe Cold and Flu active ingredients
  • DAYTIME ACTIVE INGREDIENTS: Amazon Basic Care Daytime Cold and Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant)
  • NIGHTTIME ACTIVE INGREDIENTS: Amazon Basic Care Nighttime Cold and Flu contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), doxylamine succinate (antihistamine) and phenylephrine HCl (nasal decongestant)
  • CONVENIENT COMBINATION PACK: Contains max strength cold and flu medicine for around-the-clock, multi-symptom relief of severe cold symptoms, daytime and nighttime
  • MULTI-SYMPTOM RELIEF: Each liquid dose relieves nasal congestion, sinus congestion and pressure, minor aches and pains, headache, fever, sore throat, and cough due to minor throat and bronchial irritation
5
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
6
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct.
  • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
7
Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count
  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime only, expectorant in daytime only)
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu
8
Amazon Basic Care Severe Daytime Cold and Flu Relief, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 12 Fluid Ounces
  • THE ACTIVE INGREDIENTS are acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant); compare to the active ingredients in Vicks DayQuil Severe Cold and Flu
  • SEVERE COLD AND FLU RELIEF: Temporarily relieves common cold and flu symptoms, such as headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion
  • MAXIMUM-STRENGTH PAIN RELIEVER AND FEVER REDUCER: This alcohol-free daytime medicine temporarily eases the discomfort caused by symptoms of the common cold and flu
  • NASAL DECONGESTANT: This cold medicine relieves nasal and sinus congestion and sinus pressure for non-drowsy relief
  • COUGH SUPPRESSANT AND EXPECTORANT: Amazon Basic Care Severe Cold and Flu temporarily relieves cough and helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus; makes coughs more productive
9
Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors - 6 Packets
  • Package contains 6 powder packets of Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors
  • Powerful relief from cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever
  • Theraflu powder dissolves quickly in hot water for cold, cough and sore throat relief that is as easy as making a cup of tea
  • Cough and cold medicine with delicious green tea infusions and honey lemon flavors
  • Each packet contains dextromethorphan HBr 20 mg, acetaminophen 500 mg and phenylephrine HCl 10 mg
10
Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Pain Reliever and Fever Reducer, Nasal Decongestant, Antihistamine and Cough Suppressant, 12 Fluid Ounces
  • ACTIVE INGREDIENTS: This cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients
  • MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need
  • COLD AND FLU MEDICINE: Maximum strength liquid medicine; soothing Vapor Ice flavor
  • ONE DOSE, MULTIPLE SYMPTOMS: Relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose, cough; for adults and children ages 12 and older
  • LIQUID COLD AND FLU medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief
12
Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)
  • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
  • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
  • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
  • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
13
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
14
Rite Aid Severe Flu and Cold Relief Caplets - 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
  • MULTI-SYMPTOM RELIEF: You’ll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion with Rite Aid. Compare Rite Aid Pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
  • COOL BLAST: You’ll know it’s working when you feel the cool blast flavor. Rite Aid’s Severe Cold & Flu has Acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
15
Theraflu Multi-Symptom Severe Cold and Severe Cold Cough Combo 12 ct Powder Plus Severe Cold Cough Daytime 6 ct Powder
  • 6 packets of Theraflu Multi-Symptom Severe Cold and 6 packets of Severe Cold Cough (12 packets total in combo) plus 6 packets of Theraflu Severe Cold Cough Daytime powder
  • Multi-symptom cold medicine that provides powerful relief from severe cold symptoms such as sore throat, headache, minor body aches and pains, nasal and sinus congestion, cough and fever
  • Theraflu cold relief packets dissolve quickly in hot water for cough medicine and flu relief that is as easy as making a cup of tea
  • Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season
  • Theraflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cold medicine helps you relieve symptoms so you can get a good night's sleep

If you’re looking for some severe cold and flu medicine that won’t allow you down, we have the best answer for you. We update our list of products regularly correspondingly that it features solitary what matters most and is tailored towards meeting your needs as an individual.

The products are selected by adroit reviewers. The clever reviewers have tested them in conditions catered towards your specific requirements as well. The reviews are entrйe to the public, so you can trust that they know what they’re talking about later than it comes to picking a additional software solution!

To locate a supplier that can allow you later than high-quality severe cold and flu medicine for your product, we have the absolute solution. Our list of products is regularly updated correspondingly as to feature lonely what matters most and be tailored towards meeting individual requirements – just allow us know how much information or feedback on these points would be helpful!